Opuscula Math. 40, no. 5 (2020), 617-627
https://doi.org/10.7494/OpMath.2020.40.5.617

 
Opuscula Mathematica

On 2-rainbow domination number of functigraph and its complement

Athena Shaminezhad
Ebrahim Vatandoost

Abstract. Let \(G\) be a graph and \(f:V (G)\rightarrow P(\{1,2\})\) be a function where for every vertex \(v\in V(G)\), with \(f(v)=\emptyset\) we have \(\bigcup_{u\in N_{G}(v)} f(u)=\{1,2\}\). Then \(f\) is a \(2\)-rainbow dominating function or a \(2RDF\) of \(G\). The weight of \(f\) is \(\omega(f)=\sum_{v\in V(G)} |f(v)|\). The minimum weight of all \(2\)-rainbow dominating functions is \(2\)-rainbow domination number of \(G\), denoted by \(\gamma_{r2}(G)\). Let \(G_1\) and \(G_2\) be two copies of a graph G with disjoint vertex sets \(V(G_1)\) and \(V(G_2)\), and let \(\sigma\) be a function from \(V(G_1)\) to \(V(G_2)\). We define the functigraph \(C(G,\sigma)\) to be the graph that has the vertex set \(V(C(G,\sigma)) = V(G_1)\cup V(G_2)\), and the edge set \(E(C(G,\sigma)) = E(G_1)\cup E(G_2 \cup \{uv ; u\in V(G_1), v\in V(G_2), v =\sigma(u)\}\). In this paper, \(2\)-rainbow domination number of the functigraph of \(C(G,\sigma)\) and its complement are investigated. We obtain a general bound for \(\gamma_{r2}(C(G,\sigma))\) and we show that this bound is sharp.

Keywords: 2-rainbow domination number, functigraph, complement, cubic graph.

Mathematics Subject Classification: 05C69, 05C75.

Full text (pdf)

  • Athena Shaminezhad
  • Imam Khomeini International University, Department of Basic Science, Nouroozian Street, Qazvin, Iran
  • Ebrahim Vatandoost (corresponding author)
  • Imam Khomeini International University, Department of Basic Science, Nouroozian Street, Qazvin, Iran
  • Communicated by Dalibor Fronček.
  • Received: 2020-01-06.
  • Revised: 2020-06-04.
  • Accepted: 2020-07-07.
  • Published online: 2020-10-10.
Opuscula Mathematica - cover

Cite this article as:
Athena Shaminezhad, Ebrahim Vatandoost, On 2-rainbow domination number of functigraph and its complement, Opuscula Math. 40, no. 5 (2020), 617-627, https://doi.org/10.7494/OpMath.2020.40.5.617

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.